# SDR DHLA201000084

- Difficulty date: July 6, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1140-1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT.- SPLICE FITTING CRACKED 6" (STA 1140.000 - 1160.000 L36) PERFORMED MAJOR REPAIR IAW JC EC-02172-001 W/O 9440. REMOVED SPLICE FITTING IAW SRM 53-1-0 PG 1, SRM 51-1-20D. CLEANED, TREATED, PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW SPLICE FITTING IAW SRM 51-1-20D, SRM 51-3-1.
